# SDR AU990807

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Part number: P70166
- Condition: Contaminated
- Location: Engine
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE CHIP DETECTOR CONTAMINATED BY A SMALL PARTICLE OF METAL.
